# SDR AALA202202244052

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737*
- Aircraft serial: 44458
- Aircraft time: 4,088 hours, 1,629 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Missing
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LATCH KNOB MISSING. **SUPPLEMENTAL REPORT FOR AALA202202234052: REPLACED DOOR KNOB.** (CLOSED)
